advertisement
Question
Posted by: Chereze | 2011/01/14

Menstrual Cycle

I have stopped taking the pill after my last menstrual cycle and have not stopped bleeding. What is the cause of this and is it normal. I would like to have children and am worried that this could cause a problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sometimes takes a while for the body to adjust to being off the Pill. You don't say how long you have been bleeding. If it is more than two weeks, you should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/18

It sometimes takes a while for the body to adjust to being off the Pill. You don't say how long you have been bleeding. If it is more than two weeks, you should see your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement